Publication detail

A New Iterative Method for Linear and Nonlinear Partial Differential Equations

REBENDA, J. ŠMARDA, Z.

Original Title

A New Iterative Method for Linear and Nonlinear Partial Differential Equations

English Title

A New Iterative Method for Linear and Nonlinear Partial Differential Equations

Type

journal article in Web of Science

Language

en

Original Abstract

In this paper, a new iterative method for solving initial problem for linear and nonlinear partial differential equations is presented. Convergence analysis of iterative process is included. The approximate solution is calculated in the form of a sequence with easily computable terms.

English abstract

In this paper, a new iterative method for solving initial problem for linear and nonlinear partial differential equations is presented. Convergence analysis of iterative process is included. The approximate solution is calculated in the form of a sequence with easily computable terms.

Keywords

Partial differential equations; Iterative method; Initial problem

RIV year

2015

Released

25.02.2015

Pages from

1

Pages to

4

Pages count

4

BibTex


@article{BUT115064,
  author="Josef {Rebenda} and Zdeněk {Šmarda}",
  title="A New Iterative Method for Linear and Nonlinear Partial Differential Equations",
  annote="In this paper, a new iterative method for solving initial problem for linear and nonlinear partial differential equations is presented. Convergence analysis of iterative process is included. The approximate solution is calculated in the form of a sequence with easily computable terms.",
  chapter="115064",
  doi="10.1063/1.4913011",
  howpublished="online",
  number="1648",
  volume="2015",
  year="2015",
  month="february",
  pages="1--4",
  type="journal article in Web of Science"
}